# SDR CALA0600316

- Difficulty date: February 6, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 60,904 hours, 27,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON FORWARD SIDE AT STA 1016, LBL 35.5.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 201, REPAIR 3.
